# SDR SWAA2017062214570

- Difficulty date: June 9, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT HSS 129.5, 4TH VERTICAL STIFFENER FROM THE FRONT.   REPAIRED THE RIB IAW SRM.
